# SDR CALA2018020200413

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 78,003 hours, 19,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N250532
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING INTERCOSTAL UPPER ANGLE FOUND CRACKED BETWEEN BS 1420 - 1440,  BL 0.   REMOVED AND REPLACED THE INTERCOSTAL ANGLE IAW SRM 51-40-02, AND DWG 146N5180.
